# SDR SCNA20250425125

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N851SY
- Make and model: Boeing 737-8K5
- Aircraft serial: 37256
- Aircraft time: 37,037 hours, 12,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT LIGHT INOP. REF TO TECHOPS MX N/R 00175 - RESOLUTION: REPLACED L/H EMERGENCY EXIT LIGHT POWER SUPPLY IAW B737-800 AMM 35-51-06 OPS CHECK GOPOD
